logo AFST
Estimates of the solutions of impulsive quasilinear functional differential equations
Drumi Bainov; Valéry Covachev; Ivanka Stamova
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 2, p. 149-161
@article{AFST_1991_5_12_2_149_0,
     author = {Bainov, Drumi Dimitrov and Covachev, Val\'ery and Stamova, Ivanka},
     title = {Estimates of the solutions of impulsive quasilinear functional differential equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 12},
     number = {2},
     year = {1991},
     pages = {149-161},
     zbl = {0749.34039},
     mrnumber = {1189438},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1991_5_12_2_149_0}
}
Bainov, Drumi; Covachev, Valéry; Stamova, Ivanka. Estimates of the solutions of impulsive quasilinear functional differential equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 2, pp. 149-161. afst.centre-mersenne.org/item/AFST_1991_5_12_2_149_0/

[1] Mil'Man (V.D.) and Myshkis (A.D.) .- On the stability of motion in the presence of impulses, Sib. Math. J. 1 (1960), n° 2, pp. 233-237 (in Russian). | MR 126028

[2] Lakshmikantham (V.), Bainov (D.D.) and Simeonov (P.S.) .- Theory of Impulsive Differential Equations, World Publishers, Singapore, 1989. | MR 1082551 | Zbl 0719.34002

[3] Bainov (D.D.) and Simeonov (P.S.) .- Systems with Impulse Effect : Theory and Applications, Ellis Horwood, 1989. | MR 1010418 | Zbl 0683.34032